Asymptotics of Chebyshev polynomials, II: DCT subsets of ℝ

Jacob S. Christiansen, Barry Simon, Peter Yuditskii, Maxim Zinchenko

Research output: Contribution to journalArticlepeer-review

13 Scopus citations


We prove Szego[double acute]-Widom asymptotics for the Chebyshev polynomials of a compact subset of ℝ which is regular for potential theory and obeys the Parreau-Widom and DCT conditions.

Original languageEnglish
Pages (from-to)325-349
Number of pages25
JournalDuke Mathematical Journal
Issue number2
StatePublished - 1 Feb 2019
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2019.


Dive into the research topics of 'Asymptotics of Chebyshev polynomials, II: DCT subsets of ℝ'. Together they form a unique fingerprint.

Cite this